# SDR CALA2014030300255

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 73,267 hours, 18,150 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1010
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING A/C INSPECTION BS 1380 AFT CARGO COMPARTMENT FRAME DENTED BETWEEN STRINGER 25L - 26L.  REPAIRED IAW SRM 53-00-07.
